Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 11, Pages 103–107 (Mi zvmmf2157)  

This article is cited in 1 scientific paper (total in 1 paper)

The investigation of certain properties of the self-conjugate eigenvalue problem

A. A. Aslanyan

Moscow

Full text: PDF file (485 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:11, 1567–1571

Bibliographic databases:
UDC: 519.62
MSC: Primary 65L15; Secondary 37-99, 34L15
Received: 25.10.1995

Citation: A. A. Aslanyan, “The investigation of certain properties of the self-conjugate eigenvalue problem”, Zh. Vychisl. Mat. Mat. Fiz., 36:11 (1996), 103–107; Comput. Math. Math. Phys., 36:11 (1996), 1567–1571

Citation in format AMSBIB
\Bibitem{Asl96}
\by A.~A.~Aslanyan
\paper The investigation of certain properties of the self-conjugate eigenvalue problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 11
\pages 103--107
\mathnet{http://mi.mathnet.ru/zvmmf2157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423352}
\zmath{https://zbmath.org/?q=an:0916.65090}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 11
\pages 1567--1571
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XK94500007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2157
  • http://mi.mathnet.ru/eng/zvmmf/v36/i11/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, “Calculation of eigenvalues in a nonlinear spectral problem for the Hamiltonian systems of ordinary differential equations”, Comput. Math. Math. Phys., 41:1 (2001), 27–36  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108
    Full text:43
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021